# SDR CALA2014091892240

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 94,896 hours, 14,929 cycles
- Engine: Pwa PW4060
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Strap
- Condition: Mechanic Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STRAP HAS A DRILL START NEXT TO REPAIR FASTENER COMMON TO TRANSVERSE FLOORBEAM AT BS 873 & RBL 34.  REMOVED TRANSVERSE FLOORBEAM SPLICE REPAIR, FABRICATED UPPER CHORD ANGLE & INSTALLED SPLICE REPAIR IAW SRM 53-00-51.  THIS IS A CAT A PERMANENT REPAIR.
